Star Magazine logo

STAR Pays for Scoops!

Button which opens 'Send us a scoop' formClick here!

or call (800) 609-8312

Breaking News

Bethenny Frankel’s On-And-Off Boyfriend Found Dead In Trump Tower

Dennis Shields passed away from a suspected overdose.

Bethenny Frankel Dennis Shields Death Trump Tower

Credit: INSTARImages

Bethenny Frankel’s on-again, off-again boyfriend Dennis Shields has passed away in his Trump Tower apartment. The 51-year-old died from a suspected overdose on Friday, August 10. He had often appeared with Bethenny on her show The Real Housewives Of New York City.

The New York Post reported that he asked his assistant to administer Narcan around 9 a.m. He believed he was overdosing on prescription pills, sources said.

Before the medication, which is used to reverse opioid overdoses, kicked in, he lost consciousness.

Radaronline.com confirmed a male was found dead at Trump Tower today. “A 51-year old male was found unconscious and unresponsive. He was pronounced deceased on the scene by the EMS,” the NYPD’s Detective Mason said.

The NYC Medical Examiner will determine the cause of death and the investigation is ongoing.

Bethenny and Dennis have been linked on and off since 2016. They originally met 30 years ago. It’s not clear if they were currently together.

Sources close to the RHONY star told Radar they were stunned by the tragic news.

“Bethenny can’t tolerate drugs —she doesn’t even like people that drink too much. She’s a total control freak and would never allow herself to be high or out of control. The Thought of her being with a guy who abused prescription drugs is very strange,” a source said.

“Bethenny was very judgmental about friends doing coke or even smoking weed. She thought they were weak and trying to escape from life and problems. She has little empathy for anyone on drugs and would never be around people who were high,” the pal added.

Narcan was reportedly used on Demi Lovato when she overdosed last month. It’s a nasal spray that can block the effects of an opioid overdose and has saved many lives.

Story is developing…

 

Comments